Regularity criteria for the 3D density-dependent Boussinesq equations

Jishan Fan, Tohru Ozawa

Research output: Contribution to journalArticle

42 Citations (Scopus)

Abstract

We consider the 3D density-dependent Boussinesq equations and the classical Boussinesq equations with partial viscosity terms. We prove some regularity criteria of strong solutions for the Boussinesq equations.

Original languageEnglish
Pages (from-to)553-568
Number of pages16
JournalNonlinearity
Volume22
Issue number3
DOIs
Publication statusPublished - 2009 Apr 27

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Regularity criteria for the 3D density-dependent Boussinesq equations'. Together they form a unique fingerprint.

  • Cite this